The zeros on complex differential-difference polynomials of certain types

Abstract In this paper, we consider the zeros distribution of f(z)P(z,f)−q(z) $f(z)P(z,f) -q(z)$, where P(z,f) $P(z,f)$ is a linear differential-difference polynomial of a finite-order transcendental entire function f(z) $f(z)$, and q(z) $q(z)$ is a nonzero polynomial. To a certain extent, Theorem 1...

Full description

Bibliographic Details
Main Authors: Changjiang Song, Kai Liu, Lei Ma
Format: Article
Language:English
Published: SpringerOpen 2018-07-01
Series:Advances in Difference Equations
Subjects:
Online Access:http://link.springer.com/article/10.1186/s13662-018-1712-x
Description
Summary:Abstract In this paper, we consider the zeros distribution of f(z)P(z,f)−q(z) $f(z)P(z,f) -q(z)$, where P(z,f) $P(z,f)$ is a linear differential-difference polynomial of a finite-order transcendental entire function f(z) $f(z)$, and q(z) $q(z)$ is a nonzero polynomial. To a certain extent, Theorem 1.1 generalizes the recent results (Latreuch and Belaïdi in Arab. J. Math. 7(1):27–37, 2018; Lü et al. in Kodai Math. J. 39(3):500–509, 2016) related to Hayman conjecture (Hayamn in Ann. Math. 70:9–42, 1959).
ISSN:1687-1847